# SDR USAA000434

- Difficulty date: March 22, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N350US
- Make and model: Boeing 737301
- Aircraft serial: 23553
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 36,793 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND Z-ANGLE CORRODED 2 INCHES BY 50 INCHES, RT SERVICE DOOR RBL 52, STATION 947-1006, WL 208.  REPLACED Z-ANGLE PER SRM 51-10-02.  (M)
